# SDR SWIA201024948

- Difficulty date: September 28, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 29,187 hours, 26,682 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Contactor
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURNING ON/OFF GENERATOR NR 1 CAUSES FLIGHT MANAGEMENT SYSTEM, LEFT PRIMARY FLIGHT DISPLAY AND MULTI-FUNCTIONAL DISPLAY SCREENS GO BLANK, YAW DAMPENER 2 AND MACH TRIM DISENGAGE.  (FLT 4830)  REPLACED CONTACTOR GENERATOR TRANSFER CONTACTOR.
